# SDR HEEA063128

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 206033542003
- Condition: Damaged
- Location: Transmisson
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING HOLE ELONGATED ON MOUNT ASSY.
